# SDR AALA201602239008

- Difficulty date: February 22, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 45,543 hours, 26,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: D5463462001
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  NR 1 ENG PYLON HAT CHANNEL CRACKED ON INBD SIDE, UNDER PANEL 413CL, FWD UPPER CORNER OF PANEL.  NR 1 ENG PYLON WEB, CHANNEL, R & R IAW SRM 51-42-11 & DWG 52, D54630485.
